MathSciNet Relay Station
MathSciNet bibliographic data
MR2568981 35Q55
Xu, Bin; Liu, Xi-Qiang Classification, reduction, group invariant solutions and conservation laws of the Gardner-KP equation. Appl. Math. Comput. 215 (2009), no. 3, 1244–1250.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement